×

Found 560 Documents (Results 1–100)

100
MathJax

Iterated Laurent series over rings and the Contou-Carrère symbol. (English. Russian original) Zbl 1457.19005

Russ. Math. Surv. 75, No. 6, 995-1066 (2020); translation from Usp. Mat. Nauk 75, No. 6, 3-84 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Codes over rings and ring geometries. (English) Zbl 1331.51001

Storme, Leo (ed.) et al., Current research topics in Galois geometry. New York, NY: Nova Science Publishers/Novinka (ISBN 978-1-63117-340-0/pbk; 978-1-62081-363-8/ebook). Mathematics Research Developments, 161-186 (2014).
PDF BibTeX XML Cite

The role of nonassociative algebra in projective geometry. (English) Zbl 1306.51001

Graduate Studies in Mathematics 159. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1849-6/hbk). xiv, 229 p. (2014).
PDF BibTeX XML Cite

Cohomological invariants of central simple algebras with involution. (English) Zbl 1260.11030

Colliot-Thélène, Jean-Louis (ed.) et al., Quadratic forms, linear algebraic groups, and cohomology. Based on the conference to celebrate the 60th birthday of Raman Parimala, Hyderabad, India, December 30, 2008–January 4, 2009. New York, NY: Springer (ISBN 978-1-4419-6210-2/hbk; 978-1-4419-6211-9/ebook). Developments in Mathematics 18, 137-171 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Multiples of forms. (English) Zbl 1269.12004

Colliot-Thélène, Jean-Louis (ed.) et al., Quadratic forms, linear algebraic groups, and cohomology. Based on the conference to celebrate the 60th birthday of Raman Parimala, Hyderabad, India, December 30, 2008–January 4, 2009. New York, NY: Springer (ISBN 978-1-4419-6210-2/hbk; 978-1-4419-6211-9/ebook). Developments in Mathematics 18, 3-11 (2010).
MSC:  12G05 12F99
PDF BibTeX XML Cite
Full Text: DOI

\(H^1(X, \nu)\) of conics and Witt kernels in characteristic 2. (English) Zbl 1244.11031

Baeza, Ricardo (ed.) et al., Quadratic forms – algebra, arithmetic, and geometry. Based on the international conference on the algebraic and arithmetic theory of quadratic forms, Frutillar, Chile, December 13–19, 2007. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4648-3/pbk). Contemporary Mathematics 493, 1-19 (2009).
PDF BibTeX XML Cite

Linear codes over finite chain rings and projective Hjelmslev geometries. (English) Zbl 1196.94092

Solé, Patrick (ed.), Codes over rings. Proceedings of the CIMPA summer school, Ankara, Turkey, August 18–29, 2008. Hackensack, NJ: World Scientific (ISBN 978-981-283-768-4/hbk). Series on Coding Theory and Cryptology 6, 60-123 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software